# SDR DXTA2020113004414

- Difficulty date: November 29, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 2,967 hours, 2,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Part number: 506452504001
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, DOOR OPERATED NORMALLY.  RETURNING TO THE AIRCRAFT, DOOR UNLOCKS AND THE HANDLE FUNCTIONS, BUT THE DOOR WILL NOT OPEN.  REMOVED AND REPLACED PAX DOOR SHROUDS.  OPERATIONAL CHECKS ARE GOOD.  NO FURTHER DISCREPANCIES NOTED AT THIS TIME.  ALL MAINTENANCE PERFORMED, IAW EMBRAER PHENOM 300 AMM 52-10-00.
